# SDR CALA2014070700876

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 48,823 hours, 17,714 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 0010
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH CAPTAINS & FIRST OFFICER`S WXR RADAR FAILED.  TESTED IAW FIM 34-43-00-810-801 CONFIRMED FAILURE.  R & R WXR RADAR TRANSCEIVER IAW AMM 34-43-41.  OPERATIONS CHECKED GOOD.  ROTABLE PARTS CHANGE WAS INDICATED TT 1621105, SN OFF 00010 TRANSCEIVER, WXR OFF 29-3443-9-0006 0010 ON 29-3443-9-0006 9972.
